# SDR VNAA2019052399901

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 38,402 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670321791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING SUPPORT INTERCOSTALS BETWEEN FS265 AND FS280 ARE CORRODED.  INSTALLED 2A NEW INTERCOSTALS AT FS265-280 STRINGER 27 P/N: CC670-32179-1 AND CC670-32179-2 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
